# SDR HNAA2011100600300

- Difficulty date: September 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SURFACE OF LT OTBD SEAT TRACK BETWEEN FS 567 AND 607.  LT SEAT TRACK BLENDED WITHIN LIMITS.  COMPLIED WITH HFEC INSPECTION.  NO DEFECTS NOTED IAW RD8-53-3644.
